RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1992, Volume 327, Number 2, Pages 183–186 (Mi dan5337)  

MATHEMATICS

Hermitian interpolation of operators in Hilbert spaces

V. L. Makarov, V. V. Khlobystov

National Taras Shevchenko University of Kyiv

Full text: PDF file (254 kB)

English version:
Doklady Mathematics, 1993, 46:3, 435–438

Bibliographic databases:
UDC: 519.65:62-50
Presented: Ю. А. Митропольский
Received: 23.06.1992

Citation: V. L. Makarov, V. V. Khlobystov, “Hermitian interpolation of operators in Hilbert spaces”, Dokl. Akad. Nauk, 327:2 (1992), 183–186; Dokl. Math., 46:3 (1993), 435–438

Citation in format AMSBIB
\Bibitem{MakKhl92}
\by V.~L.~Makarov, V.~V.~Khlobystov
\paper Hermitian interpolation of operators in Hilbert spaces
\jour Dokl. Akad. Nauk
\yr 1992
\vol 327
\issue 2
\pages 183--186
\mathnet{http://mi.mathnet.ru/dan5337}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208133}
\zmath{https://zbmath.org/?q=an:0796.41002}
\transl
\jour Dokl. Math.
\yr 1993
\vol 46
\issue 3
\pages 435--438


Linking options:
  • http://mi.mathnet.ru/eng/dan5337
  • http://mi.mathnet.ru/eng/dan/v327/i2/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020